Announcement

Collapse
No announcement yet.

Elmiron Side Effects

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • ICNDonna
    replied
    It's possible what you are feeling is the elmiron, but you really do need to check in with your doctor to be sure you don't have something else going on.

    Donna

    Leave a comment:


  • bubbe1
    replied
    Elmiron side effects

    Hi and welcome

    I only tried Elmiron a couple of times, but couldn't continue taking it because I was getting pretty severe headaches from it, and a sort of drunk feeling.
    However, there could be lots of reasons for how you're feeling, so you might want to check with your doctor.
    Keep us posted.
    Laurie

    Leave a comment:


  • Aromanut
    started a topic Elmiron Side Effects

    Elmiron Side Effects

    Hello fellow IC survivors! This is my first post on this fabulous forum. A quick question, if I may; I have been on Elmiron for about five weeks. The first month I felt fine, but over the last week I have been feeling very lightheaded and a bit nauseous. Could it be the medicine that is making me feel this way? Has anyone else had similar symptoms? I'm just trying to figure out whether it is a side-effect or whether it is something unrelated.

    Thanks in advance for your response!
Working...
X